Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

What causes lower gastrointestinal pain?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 1290 Questions
Question
The quick question: What should be taken to relieve lower GI pain?
History: A couple years ago I had pain for several years in my lower GI. I went to a physician, explained it was the lower GI constant pain (I had to resort to drinking perrier, eating oyster shell crackers and applesauce....the like). He prescribed Prilosec. It helped a bit, stress was reduced. I saw a GI doctor a few months ago, and again explained the lower GI pain which is not as chronic, still keeps me from life functioning without distress, though. This doctor did not help. Please advise what is best for lower GI. I do not have GERD, etc., thank goodness. Thank you.
Posted Thu, 21 Aug 2014 in Abdominal Pain
 
 
Answered by Dr. Ashish Verma 18 minutes later
Brief Answer:
need a few more details

Detailed Answer:
Hi,

Welcome to HealthcareMagic.

I will be able to help you better if you can describe your lower gi pain in a bit more detail. Like

1- is it associated with diarrhea or constipation.

2- is there blood or mucous discharge per anum.

3 - any history of recent unexplained weight loss.

4- the exact nature and site of pain - burning or sharp or twisting type of pain?

5- any usg or colonoscopy report, if done.

Waiting for your reply.

Regards,
Dr. Ashish Verma
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor